Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 10 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2007-Jan

DISCRETE MATHEMATICS, vol. 307, no. 1, page. 119 - 124, 2007-01

Du, SF; Kwak, JH; Nedela, R

2010-Oct

JOURNAL OF GEOMETRIC ANALYSIS, vol. 20, no. 4, page. 787 - 816, 2010-10

Cheltsov, I; Park, J; Shramov, C

2007-Jan

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol. 23, no. 6, page. 1083 - 1094, 2007-01

Duan, ZW; Kim, KI

1999-Jan

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, vol. 8, no. 2, page. 215 - 240, 1999-01

Kwak, JH; Lee, J; Sohn, MY

2003-Jan

COMMUNICATIONS IN ALGEBRA, vol. 31, no. 12, page. 5755 - 5768, 2003-01

Park, J

2014-Feb

MATHEMATISCHE ZEITSCHRIFT, vol. 276, no. 1-2, page. 51 - 79, 2014-02

Cheltsov, I; Park, J; Won, J

2001-Jan

JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 538, page. 213 - 221, 2001-01

Park, JH

2007-Jan

JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 208, no. 1, page. 361 - 369, 2007-01

Hong, K; Park, J

2011-May

COMPOSITIO MATHEMATICA, vol. 147, no. 3, page. 914 - 942, 2011-05

Cha, JC; Stefan Friedl; Taehee Kim

2004-Jan

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 19, no. 2, page. 123 - 141, 2004-01

Du, SF; Kwak, JH; Nedela, R

1

Browse